# SDR 02FDEA00781

- Difficulty date: October 28, 2002
- Submitted: October 29, 2002
- Operation: Air carrier
- Aircraft: N318FE
- Make and model: Doug DC-10-30
- Aircraft serial: 46837
- Aircraft time: 68,691 hours, 17,468 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Damaged
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LOST HYDRAULIC NR 2 FLUID, RUDDER STANDBY POWER OFF, LIGHT ILLUMINATED, LANDED WITHOUT INCIDENT.  PERFORMED HYDRAULIC SYSTEM NR 2 FAULT ISOLATION AND TRACED PROBLEM TO NONREVERSIBLE S/O VALVE.  REPLACED DEFECTIVE O-RING, SERVICED HYDRAULICS TO PROPER LEVEL.   CREW NR 2 SYSTEM EDP DID NOT WORK LONG WITHOUT FLUID, AS PRECAUTIONARY ACTION REMOVED AND REPLACED NR 2 HYD MANIFOLD FILTERS IAW MM.  CHECKED EDP CASE DRAIN FILTERS ALL OK.  PERFORMED LEAK CHECK, MOTORIZED NR 2 ENG CHECKED FLT SURFACES AND NO LEAKS NOTED. OK FOR SERVICE.
